Title

Conservation Laws of a Perturbed Kaup–Newell Equation

Document Type

Article

Publication Date

2016

Keywords

Lax pair, conservation law, Riccati equation

Digital Object Identifier (DOI)

https://doi.org/10.1142/S0217984916503814

Abstract

A new Lax pair is introduced for a perturbed Kaup–Newell equation and used to construct two series of conservation laws through a Riccati equation that a ratio of eigenfunctions satisfies. Both series of conservation laws are defined recursively, and the first two in each series are presented explicitly.

Was this content written or created while at USF?

Yes

Citation / Publisher Attribution

Modern Physics Letters B, v. 30, issue 32-33, art. 1650381

Share

COinS